RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 176, Number 1, Pages 20–23 (Mi dan33302)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

A class of inverse boundary value problems with unknown coefficients

B. M. Budak, A. D. Iskenderov

Lomonosov Moscow State University

Full text: PDF file (518 kB)

Bibliographic databases:
UDC: 518.61
Presented: А. Н. Тихонов
Received: 16.11.1966

Citation: B. M. Budak, A. D. Iskenderov, “A class of inverse boundary value problems with unknown coefficients”, Dokl. Akad. Nauk SSSR, 176:1 (1967), 20–23

Citation in format AMSBIB
\Bibitem{BudIsk67}
\by B.~M.~Budak, A.~D.~Iskenderov
\paper A class of inverse boundary value problems with unknown coefficients
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 176
\issue 1
\pages 20--23
\mathnet{http://mi.mathnet.ru/dan33302}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0226178}
\zmath{https://zbmath.org/?q=an:0159.39302}


Linking options:
  • http://mi.mathnet.ru/eng/dan33302
  • http://mi.mathnet.ru/eng/dan/v176/i1/p20

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. N. Zhidkov, “Proof of the uniqueness of the solution of one inverse problem”, Comput. Math. Math. Phys., 33:10 (1993), 1331–1337  mathnet  mathscinet  zmath  isi
    2. M. Kh. Beshtokov, “Differential and difference boundary value problem for loaded third-order pseudo-parabolic differential equations and difference methods for their numerical solution”, Comput. Math. Math. Phys., 57:12 (2017), 1973–1993  mathnet  crossref  crossref  isi  elib
  • Number of views:
    This page:34
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019